# SDR AALA202201133980

- Difficulty date: January 12, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N776XF
- Make and model: Airbus A319-112
- Aircraft serial: 2209
- Aircraft time: 56,363 hours, 28,054 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 6774E010000
- Part serial: 00758
- Condition: Fluctuates
- Location: Zone 400 - Nac/P
- Part time: 43,634 hours, 26,458 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE 2 BLEED FLUCTUATES 24 - 38 PSI AT 20 CYCLES PER MIN. RESULTS IN CONSTANT CABIN PRESSURE FLUCTUATIONS, -250 TO +150 FPM..REPLACED #2 ENGINE PRESSURE REGULATING VALVE  AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 36-11-52.
